Advertisement

Reactions Weekly

, Volume 1747, Issue 1, pp 199–199 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 104 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 64-year-old man developed Coccidioides meningitis due to prolonged neutropenia, prolonged myelosuppression and acute dense hemiplegia during treatment with fludarabine, cyclophosphamide and rituximab for Rai stage IV chronic lymphocytic leukaemia. Additionally, he developed photopsia, hyperkeratotic actinic keratosis, squamous cell carcinoma, bone fluorosis, periostitis, eyebrows alopecia and peripheral neuropathy during treatment with voriconazole for Coccidioides meningitis [not all routes, dosages and time to reactions onsets stated].

The man, who was diagnosed with Rai stage IV chronic lymphocytic leukaemia (CLL), started receiving FCR regimen comprising fludarabine, cyclophosphamide and rituximab. His chemotherapeutic course was complicated by prolonged myelosuppression,...

Reference

  1. Rausch CR, et al. Prolonged voriconazole treatment in a patient with chronic lymphocytic leukemia resulting in a litany of chronic overlapping toxicities. Journal of Oncology Pharmacy Practice 25: 747-753, No. 3, Apr 2019. Available from: URL: http://doi.org/10.1177/1078155218762624 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations